教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Incomplete inverse spectral and nodal problems for differential pencils
學年101
學期1
出版(發表)日期2012/09/01
作品名稱Incomplete inverse spectral and nodal problems for differential pencils
作品名稱(其他語言)
著者S. A. Buterin; Chung-Tsun Shieh
單位淡江大學數學學系
出版者Basel: Birkhaeuser Science
著錄名稱、卷期、頁數Results in Mathematics 62(1-2), pp.167-179
摘要We prove uniqueness theorems for so-called half inverse spectral problem (and also for some its modification) for second order differential pencils on a finite interval with Robin boundary conditions. Using the obtained result we show that for unique determination of the pencil it is sufficient to specify the nodal points only on a part of the interval slightly exceeding its half.
關鍵字Dfferential pencils;inverse spectral problems;inverse nodal problems;half inverse problem;oscillation theorem;nodal points
語言英文
ISSN1420-9012
期刊性質國外
收錄於SCI;
產學合作
通訊作者S. A. Buterin
審稿制度
國別瑞士
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!